Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

what should i do???

i'm on depo and have been on it since my 6week checkup after i had my daughter and she's 10 month now well for 8days i've been bleeding really bad and my dr said i shouldn't have a period and we just found out i have cervix cancer and for the past month i can't eat or sleep and doin anything i have to force myself to eat and for some reason 15-20mins after i force myself to eat i get a bad head ake and my stomach till i get sick if i move the wrong way

Answer Question
 
Anonymous

Asked by Anonymous at 9:45 PM on Aug. 28, 2009 in Health

Answers (2)
  • That doesnt sound good. I'd get to the doctor asap, or the ER.
    MommyLee08

    Answer by MommyLee08 at 9:48 PM on Aug. 28, 2009

  • You need to check with your doctor, most forms of birth control shouldn't be used if there is cancer present. I am also on depo after giving birth to my second daughter and I started bleeding for about 10 days straight...and this was 2 weeks after my regular menstrual period which was when I got the shot to begin with. It can cause irregular bleeding, and not all women stop having periods while on it. Usually, it takes a few shots before your period stops coming if it does stop altogether.
    JDsWifey

    Answer by JDsWifey at 11:26 PM on Aug. 28, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.